# SDR AALA20120327001

- Difficulty date: March 27, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 67,111 hours, 35,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT SEAT 20D MISSING LENS.  REPLACED LENS FOR EMERGENCY AISLE LIGHT AT SEAT 20D.  OPS CHECK NORMAL.
